# SDR SWIA2020021848530

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON FRAME IN BELLY AT FS 469 BETWEEN STGR 26L AND STGR 27.   (C-CHECK) RO 2/14/2020   BLENDED CORROSION ON FRAME IN BELLY AT FS 469 BETWEEN STGR 26L AND STGR 27 REF CRJ-900 SRM.  ORIGINAL THICKNESS 0.050" REMAINIG THICKNESS IS 0.048" MAX MATERIAL LOSS ALLOWED IS 0.005" OR 10%  HOWEVER THERE IS NO DAMAGE ALLOWED OVER TOP OF FASTENER HOLES MUST BE 20X AWAY. REF: CRJ-900 S.R.M.  COMPLIED WITH BOMBARDIER REO.  RESTORED FINISH. REFERENCE THE CONTINUE CARD FOR DETAILS.
